# SDR ASAA2025030556439

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 62,932 hours, 19,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM BATTERY PACK M1672 FAILED CAPACITY CHECK. GROUNDED - YES. EMERGENCY LIGHT SYSTEM BATTERY PACK "M1672" WAS REPLACED IAW BOEING B737-800 AMM 33-51-06-960-806, TEST OK.
